# SDR DALA2022032802047

- Difficulty date: March 27, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Bent
- Location: Frm 26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 BENT INTERNAL STRUCTURE CROSS BEAM AT LEVEL FR 26 AND BTW STRG38LH AND STGR41RH IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED CROSS BEAM PER A320 SRM 51-42-11 AND 51-72-11. (2173010)
